Comment on ``Adjusting for nonignorable drop-out using semiparametric nonresponse models''

van der Laan, Mark . Journal of the American Statistical Association 1999. 94 :1125-1127

Locate this article in:

Bibtex

@article{CIS-156449,
  Author = {van der Laan, Mark},
  Title = {Comment on ``Adjusting for nonignorable drop-out using semiparametric nonresponse models''},
  Journal = {Journal of the American Statistical Association},
  Volume = {94},
  Year = {1999},
  Pages = {1125--1127},
  Keywords = {Theory and Methods}
}

Similar articles